MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 644611
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd multitest¿ erroneous results were observed.No patient impact was reported.The following information was provided by the initial reporter: non specific population debri observed in all patient samples stained with the bd 6-colour tbnk reagent.Repeated with new vial of same reagent, issue persists.Changed trucount tubes and facslyse solution, issue persists.
 
Additional Manufacturer Narrative
B3: date of event is unknown.B3.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation results, the reported issue (non-specific staining creating unusual staining patterns for cd4+cd+8 populations) was confirmed.Investigation results that were performed on the indicated failure mode were the following: data provided by customer was reviewed.Retain testing results showed the presence of a non-specific staining.Potential cause is determined to be manufacturing related.Additional controls have been put in place in the manufacturing stage specific to the supplied component.Corrective action was initiated to address the root cause and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using bd multitest¿ erroneous results were observed.No patient impact was reported.The following information was provided by the initial reporter: non specific population/debri observed in all patient samples stained with the bd 6-colour tbnk reagent.Repeated with new vial of same reagent, issue persists.Changed trucount tubes and facslyse solution, issue persists.

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18763244
Report Number2647876-2024-00040
Device Sequence Number4500063
Product Code GKZ
UDI-Device Identifier00382906446114
UDI-Public(01)00382906446114
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number644611
Device Lot Number49510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 94830
Patient Sequence Number1
Patient SexUnknown